# SDR AALA20040117

- Difficulty date: January 24, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO  EMERGENCY ESCAPE PATH LIGHT AT 20D INOPERATIVE.  REPAIRED BROKEN CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
